Controlled random degenerate diffusions under long-run average cost

Basak, Gopal K. ; Bisi , Arinab ; Ghosh, Mrinal K. (1997) Controlled random degenerate diffusions under long-run average cost Stochastics An International Journal of Probability and Stochastic Processes, 61 (1-2). pp. 121-140. ISSN 1744-2508

Full text not available from this repository.

Official URL:

Related URL:


We study the ergodic control problem of degenerate random diffusions representing a typical hybrid system that arises in numerous applications such as fault tolerant control systems, flexible manufacturing systems etc. Under a certain Liapunov type stability condition we establish the existence of an optimal control. We then study the corresponding HJB equation and establish the existence of a unique viscosity solution in a certain class. A characterization of the optimal control in terms of the unique viscosity solution is obtained.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Ltd.
Keywords:Random Diffusions; Markov Chain; Optimal Control; HJB Equation; Viscosity Solution; AMS(MOS)
ID Code:11961
Deposited On:10 Nov 2010 06:43
Last Modified:02 Jun 2011 07:46

Repository Staff Only: item control page